# SDR XGN2005F00007

- Difficulty date: June 14, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N31DB
- Make and model: Cessna 401
- Aircraft serial: 4010202
- Engine: Cont TSIO520E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 920644
- Condition: Cracked
- Location: Engine
- Part time: 1,102 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS CYLINDER WAS IN THE NR 6 POSITION AND IS A TYPE (A) HEAD.  THIS CRACKED CYLINDER HEAD WAS FOUND AT THE 50 HOUR INSPECTION.  WE ARE FINDING SIGNS OF AIR LEAKAGE ON THE EXHAUST SIDE OF THE CYLINDER HEAD WHEN DOING A COMPRESSION CHECK.  WE ARE SPRAYING SOAPY WATER ON THE CYLINDER HEAD. (K)
